MathSciNet Relay Station
MathSciNet bibliographic data
MR728863 (86a:58104) 58G15 (35S05 58G10)
Getzler, Ezra Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem. Comm. Math. Phys. 92 (1983), no. 2, 163–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement